# SDR DALA2025012400589

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361SEAT TRACKS UPPER SURFACE FOUND CORROSION AT FR64 TO FR65, Y450 LH. CORRECTIVE ACTION: REMOVED AND REPLACED THE DAMAGED SEAT TRACK AT Y450 BETWEEN FR58 AND FR68 AS PER A330 SRM 51-72-11 REV 124.00-DEC-10-2024. (0776254)
